Biharmonic submanifolds in 3 dimensional manifolds


ARSLAN K. , EZENTAŞ R. , MURATHAN C. , Sasahara T.

International Journal of Mathematics and Mathematical Sciences, vol.2005, no.22, pp.3575-3586, 2005 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 2005 Issue: 22
  • Publication Date: 2005
  • Doi Number: 10.1155/ijmms.2005.3575
  • Title of Journal : International Journal of Mathematics and Mathematical Sciences
  • Page Numbers: pp.3575-3586